Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Mirnena IUD removed, taking Materna prenatal vitamins. Heart burn, headache, frequent diarrhea, constipation. Side effects?

Hi there, I have been recently since Jan 26 2013 trying to conceive, on this date I had my Mirnena IUD removed, and started taking Materna prenatal vitamins , and the only other med I take is Prevacid as I am bad heart burn sufferer....any way since this date I have had a slight headache on and off most days, frequent diarrhea several times a day on several days, and also periods of constipation and the odd 4 or 5 total dark almost blackish green stool, I have constant belly aches, and feel full. My normal is a BM no more than omce per day and sometimes only one every couple of days now I have soft stools 2 to 4 times a day and then about once or twice a week a really hard stool. Nausea was common in the beginning after first taking it in the morning but nausea is rare now, no bleeding of any this a possible side effect of the materna or iron??
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. All the symptoms you are describing are only due to PRENATAL tablets containing high dose of vitamins and iron.
To many people these can cause gastric irritation, so stomach pain, and diarrhoea, black stools due to iron , alternate by hard stools, headache may be due to gastric desturbance.
With your doctors advise you may use anti ulcerants to prevent gastric irritation if you want to continue the same medicine.
To conceive immediately you both partners should consult a gynacologist for quick result.
Wishing for a quick relief and immediate positive result ,And i thank you for calling.
Answered: Sun, 17 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor